Just remember that if the morphine doesnt work out and you end up going back to methadone, and you have been off of the methadone for atleast 3 days, your tolerence to the methadone will be lowered, so yo have to start from a lower dose of methadone and work your way back up again cause it can cause overdose, this is a reason why theirs also so many overdoses on methadone, it's a scary med but can be very effective in treating pain if taken right, but the doctor must know everything their is to know on methadone, cause its a very unique medicine, very much like the suboxone I take. But 360mg of mscontin sounds about
right, like I said, I was taking just 60mg of methadone when I tried out the mscontin and I started on 60mg every 8 hours then we went up to 100mg every 8 hours, which worked alot more better, and I stayed their for about
a year. But morphine is known to be one of the most constipating of all the narcotics out their so be careful about
that. Just dont let yourself suffer, and if you feel any withdrawal symptoms, it would just most likely be the methadone leaving your system, and it takes about
a week for the morphine to take any effect when taken after methadone, so even upping the morphine might not get rid of the discomfort til all the methadone is out of your system, and that can take a while since methadone stores up in your body fat and other parts of the body. It might be good to ask your doctor about
doing short taper on the methadone while slowly upping the morphine. Also once I switched from methadone over to the patches and had to be tapered with the methadone also (I have been back and forth between all the narcotics in 6 year period due to intolerence or insurance problems or doctor changes). It's a hard thing with methadone, it can be so confusing while taking that med cause all the new research has been coming out lately cause of all the deaths, and they're finding out that alot of the deaths from methadone ws not cause of people abusing it, but because of doctors not knowing exactly how it works on the body so people end up overdosing cause they didnt know better.
26 year old Female , single mother of 2 kids, on SSI for migraines, pain, pancreas issues
All the things broken with me: Migraines, Fibromyalgia, Chronic lower back pain that causes severe pain/numbness/tingling especially to my left leg,Arthiritis in my back, Genetic Pancreatic Divisum that causes chronic pancreatitas, Asthma, Depression w/Anxiety/panic attacks, Bipolar
Prescription Meds:Suboxone 24mgs daily, Cymbalta 60mg nightly, Lyrica 50mgs nightly, Imitrex as needed, Ibprofen 800 twice daily, Zanaflex as needed, Ventolin as needed for asthma attacks, Advair twice daily
Over the counter meds: Benadryl nightly for itching due to meds (not sure which one yet), and Biofreeze
Surgeries: Gallbladder removed at 15 years old, 2 ERCPs, stent put in pancreas, countless upper GI scopes, marsupilized bartholin gland cyst
"Never go to a doctor's office whose plants has died."